Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 115, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 19, 2021, 2:28 AM CST. It took effect at Dec 19, 2021, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2021, 2:28 AM CST (08:28 UTC)
- In effect from
- Dec 19, 2021, 6:00 PM CST
- Expired
- Dec 20, 2021, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
130 WHUS73 KMKX 190828 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 228 AM CST Sun Dec 19 2021 LMZ261-362-364-366-563-565-567-868-191630- /O.CON.KMKX.GL.W.0036.211220T0000Z-211220T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 228 AM CST Sun Dec 19 2021 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY... * WHAT...Southwest winds 20 to 30 kt with gale gusts up to 40 kt and waves 7 to 12 ft expected. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...From 6 PM this evening to 9 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-191630- /O.NEW.KMKX.SC.Y.0115.211220T0000Z-211220T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 228 AM CST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 6 PM this evening to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
291 WHUS73 KMKX 191535 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 935 AM CST Sun Dec 19 2021 LMZ261-362-364-366-563-565-567-868-192345- /O.CON.KMKX.GL.W.0036.211220T0000Z-211220T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 935 AM CST Sun Dec 19 2021 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft expected. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...From 6 PM this evening to 9 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-192345- /O.CON.KMKX.SC.Y.0115.211220T0000Z-211220T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 935 AM CST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 6 PM this evening to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
240 WHUS73 KMKX 192105 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 305 PM CST Sun Dec 19 2021 LMZ669-870-200515- /O.EXA.KMKX.GL.W.0036.211220T0000Z-211220T1500Z/ Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- 305 PM CST Sun Dec 19 2021 ...GALE WARNING IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Lake Michigan from Sheboygan to Port Washington WI and to Whitehall to Pentwater MI. * WHEN...Until 9 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ261-362-364-366-563-565-567-868-200515- /O.CON.KMKX.GL.W.0036.211220T0000Z-211220T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 305 PM CST Sun Dec 19 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft expected. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...Until 9 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-200515- /O.CON.KMKX.SC.Y.0115.211220T0000Z-211220T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 305 PM CST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
144 WHUS73 KMKX 200240 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 840 PM CST Sun Dec 19 2021 LMZ261-362-364-366-563-565-567-669-868-870-201045- /O.CON.KMKX.GL.W.0036.000000T0000Z-211220T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- 840 PM CST Sun Dec 19 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft expected. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...Until 9 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-201045- /O.CON.KMKX.SC.Y.0115.000000T0000Z-211220T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 840 PM CST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
172 WHUS73 KMKX 200844 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 244 AM CST Mon Dec 20 2021 LMZ261-362-364-366-563-565-567-669-868-870-201500- /O.CON.KMKX.GL.W.0036.000000T0000Z-211220T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- 244 AM CST Mon Dec 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Southwest winds 20 to 25 kt with gale gusts 35 to 40 kt and waves 7 to 12 ft. * WHERE...Northern Open Waters of Lake Michigan, Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake, and Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake. * WHEN...Until 9 AM CST this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-201645- /O.CON.KMKX.SC.Y.0115.000000T0000Z-211220T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 244 AM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
346 WHUS73 KMKX 201446 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 846 AM CST Mon Dec 20 2021 LMZ261-362-364-366-563-565-567-669-868-870-201600- /O.EXP.KMKX.GL.W.0036.000000T0000Z-211220T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- 846 AM CST Mon Dec 20 2021 ...GALE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... Winds will continue to gradually ease into this afternoon, thus the Gale Warning is being allowed to expire. $$ LMZ643>646-201800- /O.CON.KMKX.SC.Y.0115.000000T0000Z-211220T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 846 AM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt. Waves 1 to 3 feet. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DDV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 8:51 PM CST, 5 hours 37 minutes earlier.
Area forecast discussion, Dec 18, 8:51 PM CST, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
851 PM CST Sat Dec 18 2021
.UPDATE...
(Issued 851 PM CST Sat Dec 18 2021)
Clouds have been slower to clear than initially expected this
evening, though we're starting to see finally see some larger
areas of clearing. Think this will be a slow process through the
night, and may need to tweak temperatures a bit to account for a
slower fall.
Boxell
&&
.SHORT TERM...
(Issued 221 PM CST Sat Dec 18 2021)
Tonight through Sunday night:
High pressure is gradually building in behind the the exiting low
pressure system this afternoon. Cold Air Advection will bring in
some cooler temperatures this evening into the overnight hours as
the high pressure moves overhead. As high pressure continues to
shift east Sunday, winds will shift to southerly and bring in some
warmer air. Winds and low level warm air advection will increase
Sunday night as the high pressure moves into the eastern Great
Lakes Region
Patterson
&&
.LONG TERM...
(Issued 221 PM CST Sat Dec 18 2021)
Monday through Saturday:
As high pressure exits the Great Lakes Region on Monday, a low
pressure system will move across central Ontario. This will cause
the pressure gradient to constrict resulting in some breezy
conditions. As the low tracks across Ontario, it will pull a cold
front across Wisconsin. The colder air is expected to lag behind
the cold front, which should allow for the temperatures to climb
into the mid 30s to low 40s. Winds will shift to northwesterly and
will be gusty behind the cold front Monday afternoon. Conditions
are expected to remain dry as the front passes due to the dry air
in the low to mid levels.
Condition will remain dry until Tuesday night, where guidance has
come into some more agreement on mid level short wave moving
through the Great Lakes Region that could bring some light snow
showers or flurries. The chances for precipitation for southern
Wisconsin don't look to great with the more zonal steering flow
keeping much of the deeper moisture well to the south of the
state. From here, guidance begins to show a lot of disagreement in
the potential for a late week system leading into the Holiday
weekend. All guidance is showing the zonal flow becoming more west
to southwesterly ahead of an amplifying low wave trough in the
western CONUS. There is quiet a lot of disparity from model to
model with most indicating this system moving through sometime
Friday or Saturday. For a comparison, the GFS is trending toward
faster and colder, while the Euro is slower an much warmer.
Regardless there's a very strong lack of consensus for the
Holiday weekend.
Patterson
&&
.AVIATION...
(Issued 851 PM CST Sat Dec 18 2021)
Areas of MVFR ceilings continue across the region, though stratus
should gradually scatter out to VFR overnight. Winds will be
light and variable tonight and Sunday morning, before becoming
more westerly and eventually southwesterly Sunday afternoon and
night.
Boxell
&&
.MARINE...
(Issued 221 PM CST Sat Dec 18 2021)
High pressure will gradually move into the Great Lakes Region
tonight before continuing to shift eastward. As the high moves in
the pressure gradient will tighten and winds will shift to
southwesterly. Gusty southwesterly winds are expected across the
northern half of the lake Sunday night. Winds are expected to
reach Gale Force, thus a Gale Warning was issued for Sunday night
into Monday. A small craft advisory may be needed during this time
for the nearshore waters.
Patterson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
LMZ868...6 PM Sunday to 9 AM Monday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Dec 18, 2:20 PM CST, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 220 PM CST Sat Dec 18 2021 WIZ046-047-051-052-056>060-062>072-192030- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 220 PM CST Sat Dec 18 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-192030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 220 PM CST Sat Dec 18 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Small craft conditions are possible Sunday night into early Monday and again Tuesday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-192030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 220 PM CST Sat Dec 18 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Gale Warning is in effect for Sunday night into mid morning Monday for the northern half of the open waters of Lake Michigan. Gale conditions may return again across the northern portion of the lake later Tuesday into Tuesday night. www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.